Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 73, NWS Green Bay, WI

October 25, 2016

NWS Green Bay, WI issued this small craft advisory at Oct 25, 2016, 4:00 AM CDT. It took effect at Oct 26, 2016, 1:00 AM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2016, 4:00 AM CDT (09:00 UTC)
In effect from
Oct 26, 2016, 1:00 AM CDT
Expired
Oct 27, 2016, 10:00 AM CDT
In force
33 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

792 
WHUS73 KGRB 250900
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
400 AM CDT TUE OCT 25 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT INTO WEDNESDAY
NIGHT...

.A STRONG LOW PRESSURE SYSTEM WILL PASS TO THE SOUTH ON WEDNESDAY.
STRONG SOUTHEASTERLY WINDS ARE EXPECTED AHEAD OF THE LOW TONIGHT
AND WEDNESDAY, WITH WINDS TURNING EASTERLY WEDNESDAY NIGHT. WAVES
WILL BUILD GIVEN THE ONSHORE FETCH DURING THIS PERIOD, THEN SLOWLY
SUBSIDE WEDNESDAY NIGHT AS WINDS BECOME LIGHTER.

LMZ541>543-251700-
/O.NEW.KGRB.SC.Y.0073.161026T0600Z-161027T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
400 AM CDT TUE OCT 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM
CDT THURSDAY. 

* WINDS...SOUTHEAST 15 TO 25 KNOTS AFTER MIDNIGHT, INCREASING TO
  30 KNOTS WEDNESDAY THEN TURNING EAST WEDNESDAY NIGHT.

* WAVES...4 TO 7 FEET AFTER MIDNIGHT, BUILDING TO 5 TO 8 FEET
  WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-251700-
/O.NEW.KGRB.SC.Y.0073.161026T1200Z-161027T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
400 AM CDT TUE OCT 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 1 AM
CDT THURSDAY. 

* WINDS...DURING THE SMALL CRAFT ADVISORY, SOUTHEAST WINDS 15 TO
  25 KNOTS WEDNESDAY, BECOMING EAST WEDNESDAY EVENING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
9 follow-up statements
118 
WHUS73 KGRB 251745
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1245 PM CDT TUE OCT 25 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT INTO WEDNESDAY
NIGHT...

.A STRONG LOW PRESSURE SYSTEM WILL PASS TO THE SOUTH ON
WEDNESDAY. STRONG SOUTHEASTERLY WINDS ARE EXPECTED AHEAD OF THE
LOW TONIGHT AND WEDNESDAY...WITH WINDS TURNING EASTERLY WEDNESDAY
NIGHT. WAVES WILL BUILD GIVEN THE ONSHORE FETCH DURING THIS
PERIOD...THEN SLOWLY SUBSIDE WEDNESDAY NIGHT AS WINDS BECOME
LIGHTER.

LMZ541>543-260145-
/O.CON.KGRB.SC.Y.0073.161026T0600Z-161027T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1245 PM CDT TUE OCT 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO
7 AM CDT THURSDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS AFTER MIDNIGHT... INCREASING 
  TO 30 KNOTS WEDNESDAY THEN TURNING EAST WEDNESDAY NIGHT. 

* WAVES...4 TO 7 FEET AFTER MIDNIGHT...BUILDING TO 5 TO 8 FEET
  WEDNESDAY AND WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-260145-
/O.CON.KGRB.SC.Y.0073.161026T1200Z-161027T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1245 PM CDT TUE OCT 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
1 AM CDT THURSDAY...

* WINDS...DURING THE SMALL CRAFT ADVISORY...SOUTHEAST WINDS 15 TO
  25 KNOTS WEDNESDAY...BECOMING EAST WEDNESDAY EVENING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
964 
WHUS73 KGRB 252004
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
304 PM CDT TUE OCT 25 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT INTO WEDNESDAY
NIGHT...

.A STRONG LOW PRESSURE SYSTEM WILL PASS TO THE SOUTH ON
WEDNESDAY. GUSTY SOUTHEASTERLY WINDS ARE EXPECTED AHEAD OF THE
LOW TONIGHT AND WEDNESDAY...WITH WINDS TURNING EASTERLY WEDNESDAY
NIGHT. WAVES WILL BUILD DURING THIS PERIOD...THEN SLOWLY SUBSIDE
WEDNESDAY NIGHT AS WINDS BECOME LIGHTER.

LMZ541>543-260415-
/O.CON.KGRB.SC.Y.0073.161026T0600Z-161027T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
304 PM CDT TUE OCT 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO
7 AM CDT THURSDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS AFTER MIDNIGHT... INCREASING 
  TO 30 KNOTS WEDNESDAY THEN TURNING EAST WEDNESDAY NIGHT. 

* WAVES...4 TO 7 FEET AFTER MIDNIGHT...BUILDING TO 5 TO 8 FEET 
  WEDNESDAY AND WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-260415-
/O.CON.KGRB.SC.Y.0073.161026T1200Z-161027T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
304 PM CDT TUE OCT 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
1 AM CDT THURSDAY...

* WINDS...SOUTHEAST WINDS 15 TO 25 KNOTS WEDNESDAY...BECOMING
  EAST WEDNESDAY EVENING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
693 
WHUS73 KGRB 260156
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
856 PM CDT TUE OCT 25 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT INTO WEDNESDAY
NIGHT...

.A STRONG LOW PRESSURE SYSTEM WILL PASS TO THE SOUTH ON
WEDNESDAY. GUSTY SOUTHEASTERLY WINDS ARE EXPECTED AHEAD OF THE
LOW TONIGHT AND WEDNESDAY...WITH WINDS TURNING EASTERLY WEDNESDAY
NIGHT. WAVES WILL BUILD DURING THIS PERIOD...THEN SLOWLY SUBSIDE
WEDNESDAY NIGHT AS WINDS BECOME LIGHTER.

LMZ541>543-261000-
/O.CON.KGRB.SC.Y.0073.161026T0600Z-161027T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
856 PM CDT TUE OCT 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM WEDNESDAY TO
7 AM CDT THURSDAY...

* WINDS...SOUTHEAST 15 TO 25 KNOTS AFTER MIDNIGHT... INCREASING 
  TO 30 KNOTS WEDNESDAY THEN TURNING EAST WEDNESDAY NIGHT. 

* WAVES...4 TO 7 FEET AFTER MIDNIGHT...BUILDING TO 5 TO 8 FEET 
  WEDNESDAY AND WEDNESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-261000-
/O.CON.KGRB.SC.Y.0073.161026T1200Z-161027T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
856 PM CDT TUE OCT 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO
1 AM CDT THURSDAY...

* WINDS...SOUTHEAST WINDS 15 TO 25 KNOTS WEDNESDAY...BECOMING 
  EAST WEDNESDAY EVENING. 

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
511 
WHUS73 KGRB 260835
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 AM CDT WED OCT 26 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY AND TONIGHT...

.A STRONG LOW PRESSURE SYSTEM WILL PASS TO THE SOUTH TODAY AND
THIS EVENING. GUSTY SOUTHEASTERLY WINDS ARE EXPECTED AHEAD OF THE
LOW TODAY, WITH WINDS TURNING EASTERLY TONIGHT. WINDS COULD
APPROACH GALE FORCE, ESPECIALLY ACROSS THE SOUTHERN LAKE ZONES
THIS AFTERNOON. HOWEVER ANY GALE FORCE WINDS SHOULD BE BRIEF IN
NATURE. WAVES WILL BUILD DURING THIS PERIOD, THEN SLOWLY SUBSIDE
TONIGHT AND THURSDAY AS WINDS BECOME LIGHTER.

LMZ541>543-261645-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
335 AM CDT WED OCT 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS...SOUTHEAST TO 30 KNOTS TODAY, BECOMING EAST 15 TO 25
  KNOTS TONIGHT.

* WAVES...5 TO 8 FEET TODAY, BUILDING TO 6 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-261645-
/O.CON.KGRB.SC.Y.0073.161026T1200Z-161027T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
335 AM CDT WED OCT 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 1 AM CDT THURSDAY...

* WINDS...SOUTHEAST WINDS 15 TO 25 KNOTS TODAY, BECOMING EAST
  THIS EVENING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
209 
WHUS73 KGRB 261519
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1019 AM CDT WED OCT 26 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON AND
TONIGHT...

.AN AREA OF LOW PRESSURE IS FORECAST TO MOVE ACROSS NORTHERN
ILLINOIS THIS AFTERNOON AND INTO NORTHERN INDIANA THIS EVENING.
GUSTY SOUTHEAST WINDS ARE EXPECTED AHEAD OF THE LOW THIS
AFTERNOON...WITH WINDS TURNING EAST TONIGHT. WINDS COULD APPROACH
GALE FORCE...ESPECIALLY ACROSS THE SOUTHERN LAKE ZONES THIS
AFTERNOON. HOWEVER...ANY GALE FORCE WINDS SHOULD BE BRIEF IN
NATURE. WAVES WILL BUILD DURING THIS PERIOD...THEN SLOWLY SUBSIDE
LATER TONIGHT AND THURSDAY AS WINDS BECOME LIGHTER.

LMZ541>543-262100-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1019 AM CDT WED OCT 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS...SOUTHEAST TO 30 KNOTS THIS AFTERNOON...BECOMING EAST 15
  TO 25 KNOTS TONIGHT.

* WAVES...BUILDING TO 6 TO 10 FEET THIS AFTERNOON INTO THIS
  EVENING. WAVES WILL SLOWLY SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-262100-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1019 AM CDT WED OCT 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WINDS...SOUTHEAST WINDS 15 TO 25 KNOTS THIS AFTERNOON...BECOMING
  EAST THIS EVENING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AK
133 
WHUS73 KGRB 262000
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
300 PM CDT WED OCT 26 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED THIS AFTERNOON AND
TONIGHT...

.AN AREA OF LOW PRESSURE IS FORECAST TO MOVE INTO NORTHERN
INDIANA THIS EVENING. GUSTY SOUTHEAST WINDS ARE EXPECTED AHEAD OF
THE LOW THROUGH THE EVENING UNTIL THEY TURN EAST TONIGHT. WAVES
WILL STAY HIGH THROUGH THE PERIOD...THEN SLOWLY SUBSIDE LATER
TONIGHT AND THURSDAY AS WINDS BECOME LIGHTER.

AFTER A QUIET PERIOD THROUGH THURSDAY...THE NEXT PERIOD OF HIGH
WINDS AND WAVES ARRIVES ON FRIDAY. STAY TUNED AS ADDITIONAL
HEADLINES WILL LIKELY BE NEEDED.

LMZ541>543-270400-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
300 PM CDT WED OCT 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS...SOUTHEAST TO 30 KNOTS EARLY THIS EVENING...BECOMING
  EAST 15 TO 25 KNOTS TONIGHT.

* WAVES...5 TO 8 FEET THIS EVENING. WAVES WILL SLOWLY SUBSIDE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-270400-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
300 PM CDT WED OCT 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WINDS...SOUTHEAST WINDS 15 TO 25 KNOTS WILL BECOME EAST THIS
  EVENING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
560 
WHUS73 KGRB 270148
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
848 PM CDT WED OCT 26 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED TONIGHT...

.AN AREA OF LOW PRESSURE IS FORECAST TO MOVE INTO NORTHERN
INDIANA TONIGHT. GUSTY EAST WINDS WILL DIMINISH THROUGH MIDNIGHT.
WAVES WILL STAY HIGH THROUGH THE PERIOD...THEN SLOWLY SUBSIDE
AFTER MIDNIGHT AND THURSDAY AS WINDS BECOME LIGHTER.

AFTER A QUIET PERIOD THROUGH THURSDAY...THE NEXT PERIOD OF HIGH
WINDS AND WAVES ARRIVES ON FRIDAY. STAY TUNED AS ADDITIONAL
HEADLINES WILL LIKELY BE NEEDED.

LMZ541>543-271000-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
848 PM CDT WED OCT 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
THURSDAY...

* WINDS...EAST WINDS 15 TO 25 KNOTS...BECOMING EAST 10 TO 15
  KNOTS TONIGHT.

* WAVES...4 TO 7 FEET TONIGHT. WAVES WILL SLOWLY SUBSIDE BY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-270600-
/O.CON.KGRB.SC.Y.0073.000000T0000Z-161027T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
848 PM CDT WED OCT 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT
THURSDAY...

* WINDS...EAST WINDS 15 TO 25 KNOTS SUBSIDING TO 10 TO 15 AFTER
  MIDNIGHT.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
923 
WHUS73 KGRB 270823
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
323 AM CDT THU OCT 27 2016

...GUSTY WINDS AND HIGH WAVES WILL LINGER INTO THE LATE MORNING
HOURS...

.AS LOW PRESSURE MOVES TOWARDS THE EASTERN GREAT LAKES, GUSTY
WINDS WILL SHIFT FROM EAST TO NORTHEAST AND SLOWLY DIMINISH TODAY.
WAVES WILL LIKELY REMAIN HAZARDOUS TO SMALL CRAFT THROUGH LATE
THIS MORNING BEFORE SUBSIDING.

AFTER A BRIEF QUIET PERIOD TONIGHT...THE NEXT PERIOD OF HIGH
WINDS AND WAVES ARRIVES ON FRIDAY. STAY TUNED AS ADDITIONAL
HEADLINES WILL LIKELY BE NEEDED.

LMZ541>543-271500-
/O.EXT.KGRB.SC.Y.0073.000000T0000Z-161027T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
323 AM CDT THU OCT 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...EAST WINDS 10 TO 20 KNOTS THIS MORNING...BECOMING
  NORTHEAST 5 TO 15 KNOTS THIS AFTERNOON.

* WAVES...3 TO 5 FEET THIS MORNING...SUBSIDING TO 1 TO 3 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MPC
337 
WHUS73 KGRB 271524
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1024 AM CDT THU OCT 27 2016

...GUSTY WINDS AND HIGH WAVES EXPECTED FRIDAY THROUGH FRIDAY
NIGHT...

.WITH HIGH PRESSURE TO THE SOUTHEAST AND A LOW PRESSURE
DEVELOPING TO THE NORTHWEST...THIS WILL CREATE A STRONG SOUTHERLY
FLOW FRIDAY AND FRIDAY NIGHT. GALE FORCE GUSTS OF 35 KTS OR MORE
ARE POSSIBLE ALONG WITH BUILDING WAVES.

LMZ541>543-272330-
/O.EXP.KGRB.SC.Y.0073.000000T0000Z-161027T1500Z/
/O.NEW.KGRB.GL.A.0005.161028T1700Z-161029T0600Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1024 AM CDT THU OCT 27 2016

...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT. 

* WINDS...SOUTH TO SOUTHWEST INCREASING TO 20 TO 30 KTS WITH GALE
  FORCE GUSTS TO 35 KTS EARLY FRIDAY AFTERNOON.

* WAVES...BUILDING TO 6 TO 10 FEET FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

LMZ521-522-272330-
/O.NEW.KGRB.GL.A.0005.161028T1700Z-161029T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1024 AM CDT THU OCT 27 2016

...GALE WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE FRIDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH LATE
FRIDAY NIGHT. 

* WINDS...SOUTH TO SOUTHWEST INCREASING 15 TO 25 KTS WITH GALE
  FORCE GUSTS TO 35 KTS EARLY FRIDAY AFTERNOON.

* WAVES...BUILDING TO 2 TO 4 FEET FRIDAY AFTERNOON...WITH LOCALLY
  HIGHER WAVES NORTH OF CHAMBERS ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 3:38 AM CDT, 22 minutes earlier.

Area forecast discussion, Oct 25, 3:38 AM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
338 AM CDT TUE OCT 25 2016

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Wednesday
Issued at 337 AM CDT Tue Oct 25 2016

After a cold mostly sunny morning, clouds will increase today
ahead of an approaching trough developing across the central
Plains. Rain from this system is not expected to arrive until
tonight when better moisture and mid level frontogenesis arrive
from the southwest. Pops will gradually increase tonight from
southwest to northeast as this system approaches. While surface
temperatures in the lower 30s across the far north seem cold
enough for snow tonight, the abundant cloud cover should mean
evening lows with increasing temperatures later at night.

The surface low will pass to the south on Wednesday, with abundant
moisture and isentropic lift. Rainfall amounts later tonight and
into Wednesday could approach or exceed an inch, especially across
the southern cwa closer to the better moisture and lift. Despite
the high QPF amounts, the time range the rain is expected should
help minimize flooding concerns. Highs on Wednesday will be well
below normal, with temperatures in the lower to middle 40s.

.LONG TERM...Wednesday Night Through Monday
Issued at 337 AM CDT Tue Oct 25 2016

The latest gfs ensemble mean indicates that the upper flow will
consist of upper troughs off the west and east coast of the conus,
and above normal heights over the middle of the country for much of
this period.  Low amplitude shortwave impulses will periodically
eject out of the west coast trough and provide the region with
precip chances.  One of these impulses will be exiting the region on
Wednesday night.  Another system is progged to cross the region late
Friday into early Saturday, but models show plenty of spread with
the timing and strength of this system.  Will take a blend of the
gfs/ecmwf to mitigate some of the differences.

Wednesday night through Thursday night...Low pressure will be moving
across the southern Great Lakes on Wednesday night. Light
precipitation is expected to continue over much of the area during
the evening within the comma head of the system, then exiting
overnight over northeast WI.  925mb temps will be falling below zero
in the evening, so some snow flakes may mix in with the rain over
the higher terrain areas of n-c WI.  Clouds will be slow to depart
within cyclonic flow on Thursday, but should see some clearing
arrive from west to east during the afternoon with the arrival of a
surface high.  This high quickly departs on Thursday night, with mid
and high clouds increasing once again.  No significant changes to
temps.

Rest of the forecast...Precip chances will increase again Friday
afternoon into Friday night as low pressure moves over the Upper
Peninsula region.  Temps will be warmer on Fri though due to the
warm advection regime ahead of the surface low.  Precip chances look
to end late Friday night for most of the area, except for north-
central WI where some wrap around showers could linger into
Saturday.  Then cool and dry weather conditions return for Sunday
before the next system arrives early next week.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1018 PM CDT Mon Oct 24 2016

A ridge of high pressure drifting over the region
will produce VFR Conditions tonight into Tuesday. A storm system
will bring rain and conditions deteriorating to IFR levels
starting Tuesday night.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......MPC
AVIATION.......TDH
Hazardous weather outlook, Oct 24, 3:06 PM CDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
ISSUED BY NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
306 PM CDT MON OCT 24 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
306 PM CDT MON OCT 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THERE IS POTENTIAL FOR HEAVY RAINFALL AS A LOW PRESSURE SYSTEM
TRACKS THROUGH THE REGION FROM TUESDAY NIGHT THROUGH WEDNESDAY
EVENING. RAINFALL TOTALS OF 1 TO 2 INCHES ARE POSSIBLE ACROSS
CENTRAL AND EAST CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-252015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
306 PM CDT MON OCT 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A STRONG LOW PRESSURE SYSTEM WILL LIKELY PRODUCE GUSTY EAST TO
SOUTHEAST WINDS AND BUILDING WAVES LATE TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY IS LIKELY OVER THE
NEARSHORE WATERS...WITH WINDS APPROACHING GALE WARNING CRITERIA.

JTS/MRC

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.